# SDR 2013F00027

- Difficulty date: July 11, 2012
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N627FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842131
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Condition: Leaking
- Location: Carburetor
- Component: Carburetor
- Component part number: 105217
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBURETOR LEAKING AROUND GASKET.   REMOVED CARBURETOR IAW SB 366B.   INSTALLED O/H CARBURETOR.
